| Model Number |
MT20649 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that a loss of connection occurred.No data was provided for evaluation.Confirmation of the issue was undetermined.The probable cause could not be determined.No injury or medical intervention was reported.